# SDR QXEA2024042400109

- Difficulty date: April 23, 2024
- Submitted: April 24, 2024
- Operation: Air carrier
- Aircraft: N639QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000760
- Aircraft time: 14,228 hours, 9,637 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 17083340407
- Condition: Malfunctioned
- Location: Pax Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ARRIVAL CHECK NOTICED FORWARD PASSENGER DOOR FORWARD ESCAPE SLIDE FITTING LATCH REMAINS IN THE DOWN POSITION. REPLACED FORWARD EVACUATION SLIDE-FITTING ASSEMBLY FOR FORWARD PASSENGER DOOR IAW EMBRAER 175 MM TASK #'S 53-10-21-000-804-A & 53-10-21-400-804-A, AND HORIZON AIR MCN NO.: E520132-01 ISSUE NO.:01.
